# SDR R61A201603220207

- Difficulty date: March 22, 2016
- Submitted: March 23, 2016
- Operation: Air carrier
- Aircraft: N432YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000415
- Aircraft time: 4,302 hours, 3,068 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Liner
- Condition: Obstructed
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE L1 DOOR WAS HARD TO CLOSE.  ACFT WAS FLOWN VIA MAINTENANCE FERRY WHERE MAINTENANCE ADJUSTED DOOR AND R & R LOWER LINER ASSY IAW AMM AND OPS CHECKED GOOD.
